# SDR 06FDEA2709

- Difficulty date: July 27, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO, AFT NR 2 (FROM BOTTOM) STOP PIN FITTING GOUGED).  REPAIRED NR 2 (FROM BOTTOM) CARGO DOOR STOP PIN FITTING IAW FED EX EA 7-5230-100556.
